# SDR SWAA2022012718550

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 542BB FWD O/B SEAL RETAINER IS CRACKED / REMOVED AND REPLACED FAIRING 542BB FWD O/B SEAL RETAINER IAW SOPM 20-50-01 STEP 8. 7479U 07/15/17
